|本期目录/Table of Contents|

Gross-Pitaevskii方程的新解(PDF)

《内蒙古大学学报(自然科学版)》[ISSN:1000-9035/CN:22-1262/O4]

期数:
2015年06期
页码:
574-581
栏目:
研究论文
出版日期:
2015-11-20

文章信息/Info

Title:
New Solutions of Gross-Pitaevskii Equation
作者:
白玉梅1 套格图桑12
1. 内蒙古民族大学数学学院, 内蒙古通辽 028043;
2. 内蒙古师范大学数学科学学院, 呼和浩特 010022
Author(s):
BAI Yu-mei1 Taogetusang12
1. College of Mathematics, Inner Mongolia University for Nationalities, Tongliao 028043, China;
2. College of Mathematics Science, Inner Mongolia Normal University, Hohhot 010022, China
关键词:
函数变换Gross-Pitaevskii方程cklund变换无穷序列新解
Keywords:
function transformationGross-Pitaevskii equationcklund transformationnew infinite sequence solution
分类号:
O175.29
DOI:
-
文献标识码:
-
摘要:
通过下列步骤,构造了一维Tonks-Girardeau原子气区域中Gross-Pitaevskii方程的新解.步骤一,通过函数变换,把一维Tonks-Girardeau原子气区域中Gross-Pitaevskii方程的求解问题转化为一种非线性常微分方程的求解问题.步骤二,给出了一种非线性常微分方程与第二种椭圆方程的拟Bäcklund变换.步骤三,利用第二种椭圆方程的新解和Bäcklund变换,构造了一维Tonks-Girardeau原子气区域中Gross-Pitaevskii方程的无穷序列新解.
Abstract:
The following steps are given to search for new solutions of Gross-Pitaevskii equation in a one-dimensional Tonks-Girardeau atomic gas field.Step one,according to a function transformation,the solving of Gross-Pitaevskii equation in a one-dimensional Tonks-Girardeau atomic gas field is changed into the solving of a kind of nonlinear ordinary differential equations.Step two,a kind of nonlinear ordinary differential equations and the quasi-Bäcklund transformation of the second kind of elliptic equations are obtained.Finally,new infinite sequence solutions of Gross-Pitaevskii equation in one-dimensional Tonks-Girardeau atomic gas fields are constructed by applying new solutions and Bäcklund transformation of the second kind of elliptic equations.

参考文献/References

[1] Girardeau M.Permutation Symmetry of Many-Particle Wave Functions[J].Phys Rev B,1965,139:B500-B508.
[2] Ei G A,Gammal A,Kamchatnov A M.Signatures for generalized macroscopic superpositions[J].Phys Rev Lett,2006,97:180405.
[3] Liu J,Wu B,Niu Q.Nonlinear evolution of quantum states in the adiabatic regime[J].Phys Rev Lett,2003,90:170404.
[4] 刘红,魏佳羽,楼森岳,等.一维Tonks-Girardeau原子气区域中的亮孤子解[J].物理学报,2008,57(3):1343-1346.
[5] Lee T D,Huang K,Yang C N.Eigenvalues and eigenfunctions of a Bose system of hard spheres and its low-temperature propertise[J].Phys Rev,1957,106:1135.
[6] 徐园芬.Tonks-Girardeau原子气区域中Gross-Pitaevskii方程简化模型的精确行波解[J].物理学报,2013,62:100202(1-4).
[7] 套格图桑,白玉梅.非线性发展方程的Riemann theta函数等几种新解[J].物理学报,2013,62(10):100201-1-9.
[8] Taogetusang,Sirendaoerji,Li Shu Min.New Application to Riccati Equation[J].Chin Phys B,2010,19(8):080303-1-8.
[9] Taogetusang,Sirendaoerji,Li Shu Min.Infinite Sequence Soliton-like Exact Solutions of The (2+1)-dimensional Breaking Soliton Equation[J].Commun Theor Phys,2011,47(6):949-954.
[10] Sirendaoerji,Sun Jong.A direct method for solving sine-Gordon type equations[J].Phys Lett A,2002,298(3):133-139.
[11] Zhu J M,Zheng C L,Ma Z Y.A general approach and new travelling wave solutions to the general variable coefficient KdV equation[J].Chin Phys,2004,13(12):2008-2012.
[12] Pan Z H,Ma S H,Fang J P.Instantaneous solitons and fractal solitons for a (2+1)-dimensional nonlinear system[J].Chin Phys B,2010,19(10):100301-1-6.
[13] Ma S H,Fang J P,Zheng C L.Complex wave excitations and chaotic patterns for a general (2+1)-dimensional Korteweg-de Vries system[J].Chin Phys B,2008,17(8):2767-2773.
[14] Khaled A,Gepreel,Saleh Omran.Exact solutions for nonlinear partial fractional differential equations[J].Chin Phys B,2012, 21(11):110204-1-7.
[15] Li D S,Zhang H Q.The soliton-like solutions to the (2+1)-dimensional modified dispersive water-wave system[J].Chin Phys,2004,13(7):984-987.

备注/Memo

备注/Memo:
收稿日期:2015-09-06;改回日期:。
基金项目:国家自然科学基金资助项目(11361040);内蒙古自治区高等学校科学研究基金资助(NJZY12031);内蒙古自治区自然科学基金资助(2015MS0128)
作者简介:白玉梅(1972-),女(蒙古族),内蒙古通辽人,副教授,硕士.研究方向:孤立子与可积系统理论及其应用.E-mail:tgts@imnu.edu.cn.
更新日期/Last Update: 1900-01-01